MathSciNet Relay Station
MathSciNet bibliographic data
MR674400 12B30 (12B22)
Coleman, Robert F. Dilogarithms, regulators and $p$-adic $L$-functions. Invent. Math. 69 (1982), no. 2, 171–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement